# SDR C2XA05CL036

- Difficulty date: May 16, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 16,119 hours, 12,112 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Cracked
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE F/A`S FLASHLIGHT HOLDER/CHARGER WAS FOUND CRACKED AND THE FLASHLIGHT WOULD NOT STAY LOCKED ONTO THE HOLDER.  MAINTENANCE REPLACED THE FLASHLIGHT HOLDER.  OPERATIONAL CHECKS WERE GOOD.
